diabetes-icon
Low testosterone
I had low testosterone(181 ng/dl), I went to the doctor and he asked me to take testosterone injections. I took four of them once a week. Then the test was done again. The level rose to 212 ng/dl which is not a significant increment. Also the first test was done at 6 pm and other at 10 am. My doctor has asked me to take more injections. I want a suggestion whether I should continue with it. My SGPT also rose to 112 due to this as said by the liver specialist.
151 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sameer Sahay
Diabetologist 9 yrs exp Pune

Free 3 day follow up

Chat Now

₹300 for 24 hrs

The question is why were you tested for testosterone. What is the disease you face? The injections will only help temporarily, so they can help you get over a temporary problem. For most indications it can be taken once a month. Moreover testosterone testing requires knowledge of how it should be tested, for example you need SHBG level with it or a free testosterone level in isolation. But this would be as per the relevant clinical scenario. So quite frankly you need to treat the problem systematically and not the testosterone level alone. Please get your treatment reviewed. Regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.